MathSciNet Relay Station
MathSciNet bibliographic data
MR2213166 34D05 (34B20)
Bartušek, Miroslav; Graef, John R. Asymptotic properties of solutions of a forced second order differential equation with $p$-Laplacian. Panamer. Math. J. 16 (2006), no. 2, 41–59.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement